Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3 Publications

2018 | Journal Article | LibreCat-ID: 21941
Klus, Stefan, et al. “Data-Driven Model Reduction and Transfer Operator Approximation.” Journal of Nonlinear Science, 2018, pp. 985–1010, doi:10.1007/s00332-017-9437-7.
LibreCat | DOI

2018 | Journal Article | LibreCat-ID: 16715
Bittracher, Andreas, et al. “Transition Manifolds of Complex Metastable Systems.” Journal of Nonlinear Science, vol. 28, 2018, pp. 471–512, doi:10.1007/s00332-017-9415-0.
LibreCat | DOI

2012 | Journal Article | LibreCat-ID: 16592
Flaßkamp, Kathrin, et al. “Solving Optimal Control Problems by Exploiting Inherent Dynamical Systems Structures.” Journal of Nonlinear Science, 2012, pp. 599–629, doi:10.1007/s00332-012-9140-7.
LibreCat | DOI

Filters and Search Terms



Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed